MathSciNet Relay Station
MathSciNet bibliographic data
MR1207213 60F10
Mayer-Wolf, Eddy; Zeitouni, Ofer The probability of small Gaussian ellipsoids and associated conditional moments. Ann. Probab. 21 (1993), no. 1, 14–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement